# SDR HNAA2021060900235

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 47,523 hours, 45,180 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Faulted
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM BACK UP INOP. R&R HORIZONTAL STABILIZE ACTUATOR IAW EMB 145 AMM 27-40-02-000/A00-801A REQUIRES ZERO RIG CHECK AMM TASK 27-40-02-700-801-A/500. PERFORMED ELECTRICAL ZERO POSITION OF HORIZONTAL STABILIZER IAW AMM 27-40-02-801-A/500 OPS CHECK GOOD P/N ON 362200-501 S/N 1251 P/N OFF 362200-50-15 S/N 1164
